# SDR SWIA202403040001

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 9,214 hours, 8,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DTW CLIMBING THROUGH 18000 FT HYD 1 LO PRESS FOLLOWED QRH AND LANDED BACK IN DTW (FLIGHT 3926 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27893583 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND HYD LEAK COMING FROM LH OTBD MULTIFUNCTION SPOILER, SEE CP27893600. INSPECTION OF THE ENGINE DRIVEN PUMP (EDP) AFTER OPERATION WITHOUT HYDRAULIC FLUID PERFORMED ON CP 27893908. EDP REPLACED ON CP27894167.  ACMP REPLACED ON CP27896261."
